Indiana, 2022Winter Storm in Indiana, February 2 to 3, 2022
February 2 to 3, 2022 · NWS IWX · 24 events in 24 counties and zones
Rain changed over to a prolonged heavy snow event February 2nd into February 3rd. Total snow accumulations ranged between 8 and 16 inches creating significant impacts to travel and commerce.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rain changed over to a prolonged heavy snow event February 2nd into February 3rd. Total snow accumulations ranged between 8 and 16 inches creating significant impacts to travel and commerce.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Feb 2, 1:29 AM EST, 31 minutes earlier.
Area forecast discussion, Feb 2, 1:29 AM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
129 AM EST Wed Feb 2 2022
.SYNOPSIS...
Issued at 345 PM EST Tue Feb 1 2022
Rain will arrive tonight with falling temperatures bringing a
change over to snow into Wednesday with significant snow
accumulations still in store for the region. Heavy snow is
expected at times in some areas along with blowing and drifting
snow Thursday. Widespread travel impacts are expected. Conditions
will become potentially dangerous Thursday with heavy snow, along
with blowing and drifting snow and colder temperatures.
&&
.SHORT TERM...(This Evening through Thursday Night)
Issued at 345 PM EST Tue Feb 1 2022
Baroclinic zone/cold front that will be the main focus for the
first round of snowfall, was well depicted by an expanding area of
rain from central Lower Michigan SW into northeast MO. A lot of
saturation was still ongoing under this band but as increasing LLJ
continues to usher in Gulf of Mexico moisture and
expanding/intensifying isentropic lift commences, should see rapid
saturation and rain overspreading NW areas through the remainder
of the afternoon then marching SE from there tonight. Temperatures
have warmed quickly nicely, surpassing previous highs in some
areas, into the mid and even some upper 40s to around 50 in the
far S. Falling temperatures will occur this evening as this areas
sinks southeast. Large challenge remains how fast the cold air
moves in tonight and the subsequent switchover to snow occurs.
Given air temperatures late tonight into the start of Wednesday
will be mid and upper 20s (but falling), snow liquid ratios (SLRs)
were lowered to account for these "warmer" initial profiles. In
addition, the boundary will get briefly hung up before pushing
once again SE, with a possible transition south of US-24 to snow
possibly not happening until well after 18Z. QPF was adjusted
upwards some in the NW to reflect the increased potential for
mesobanding that will bring 1 to 2 inch per hour rates in some
areas especially in the morning.
So with all that being said, headlines have been left intact with
no changes to times for the start of the warnings. Still have
concerns that travel impacts in SE areas could be a few hours
later, but will defer any changes to the evening/overnight crew.
With the first round most areas should see a solid 8 to 12 inches
of wet, concrete like snow with no concerns for any blowing or
drifting. The exception will be in the SE where the later
transition will cause significantly less accumulations through
Wed afternoon. As the change over occurs, a quick glaze of ice or
some sleet will be possible, but the warm temps today will likely
reduce any icing impacts.
The further SE trend continues for the second round of precip as
the baroclinic zone will be a bit further south. Still should see
a fair amount of precip for mainly SE areas, but a much tighter
gradient in snowfall is likely to the NW with some areas closer to
the lake possibly seeing only minor additional accumulations. Many
details still need to be worked out, but areas that miss out on
the first round should catch up some with the second. However
their totals may be on the order of 8 to 12 inches for the entire
event with some potential for meso banding Thursday afternoon into
the evening. Further refinements remain possible (and probably
likely) to the forecast as hopefully the concerns above are
rectified.
Lastly, subzero wind chills still appear in store for Thursday
night. While obviously a concern, more than enough to deal with
before we get to that point.
&&
.LONG TERM...(Friday through Tuesday)
Issued at 345 PM EST Tue Feb 1 2022
No changes in the long term with fresh snowpack across the region
and crisp low level temps will allow for a cold, but quiet period
with the only thing worth mentioning right now is wind chills of 5
to 15 below zero still in store for Friday night/Sat AM. Headlines
may be warranted for some areas.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1257 AM EST Wed Feb 2 2022
Fairly complicated TAFs with rain changeover to snow behind the
front and then intrusion of the initial wave. Surface obs
indicate rain changing over to snow just west of SBN. Farther
upstream MDW reported over an inch of snow in just 90 minutes, so
the system is already very efficient producing snow. Have snow
increasing in intensity into mid morning with the heaviest snow
in a 6 hour window at SBN from 15Z to 21Z. Somewhat similar at FWA
but a much later changeover to snow with heaviest snow there
starting about 17Z. After the initial wave conditions should
improve a little, but heavier snow will move back into the
terminals with the 2nd round near the end of TAF period.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Storm Warning from 1 PM this afternoon to 1 AM EST Friday
for INZ026-027-032>034.
Winter Storm Warning from 5 AM early this morning to 7 PM EST
Thursday for INZ009-017-018-023>025.
Winter Storm Warning until 7 PM EST /6 PM CST/ Thursday for
INZ003>008-012>016-020-022.
MI...Winter Storm Warning until 7 PM EST Thursday for MIZ077>081.
OH...Winter Storm Warning from 1 PM this afternoon to 1 AM EST Friday
for OHZ016-024-025.
Winter Storm Warning from 5 AM early this morning to 7 PM EST
Thursday for OHZ001-002-004-005-015.
LM...Small Craft Advisory from 10 AM this morning to 10 PM EST
Thursday for LMZ043-046.
&&
SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Skipper
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Feb 1, 3:34 PM EST, 10 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
334 PM EST Tue Feb 1 2022
INZ003>008-012>016-020-022-MIZ077>081-022045-
La Porte-St. Joseph-Elkhart-Lagrange-Steuben-Noble-Starke-Pulaski-
Marshall-Fulton-Kosciusko-White-Cass-Berrien-Branch-Hillsdale-
334 PM EST Tue Feb 1 2022 /234 PM CST Tue Feb 1 2022/
...WINTER STORM WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/
WEDNESDAY TO 7 PM EST /6 PM CST/ THURSDAY...
This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Snowfall reports would be greatly appreciated.
INZ009-017-018-023>025-OHZ001-002-004-005-015-022045-
De Kalb-Whitley-Allen-Miami-Wabash-Huntington-Williams-Fulton-
Defiance-Henry-Paulding-
334 PM EST Tue Feb 1 2022
...WINTER STORM WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 7 PM EST
THURSDAY...
This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Snowfall reports would be greatly appreciated.
INZ026-027-032>034-OHZ016-024-025-022045-
Wells-Adams-Grant-Blackford-Jay-Putnam-Van Wert-Allen-
334 PM EST Tue Feb 1 2022
...WINTER STORM WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM EST
FRIDAY...
This Hazardous Weather Outlook is for northern Indiana and
northwest Ohio.
.DAY ONE...This afternoon and tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Winter Storm Warning.
.SPOTTER INFORMATION STATEMENT...
Snowfall reports would be greatly appreciated.
LMZ043-046-022045-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
334 PM EST Tue Feb 1 2022
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 PM EST
THURSDAY...
This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Small Craft Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Small Craft Advisory.
Winter Storm, St. Joseph
- When
- February 2, 2:00 AM EST to 10:00 PM EST
- Where
- St. Joseph forecast zone
- Reported by
- Public
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours. There was a report of 12.0 inches of total snow accumulation 1 mile south-southwest of New Carlisle, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Starke
- When
- February 2, 2:00 AM EST to 10:00 PM EST
- Where
- Starke forecast zone
- Reported by
- Public
- Coordinates
- 41.281, -86.648 (the zone’s center; the record gives no point)
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours. There was a report of 9.3 inches of total snow accumulation 3 miles northeast of Knox, with 9 to 13 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, La Porte
- When
- February 2, 2:00 AM CST to 10:00 PM CST
- Where
- La Porte forecast zone
- Reported by
- Public
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours. There was a report of 12.0 inches of total snow accumulation at Rolling Prairie, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Marshall
- When
- February 2, 3:00 AM EST to February 3, 11:00 PM EST
- Where
- Marshall forecast zone
- Reported by
- Public
- Coordinates
- 41.325, -86.262 (the zone’s center; the record gives no point)
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 10.0 inches of total snow accumulation at Culver, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Elkhart
- When
- February 2, 3:00 AM EST to February 3, 11:00 PM EST
- Where
- Elkhart forecast zone
- Reported by
- Public
- Coordinates
- 41.597, -85.859 (the zone’s center; the record gives no point)
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 10.0 inches of total snow accumulation 1 mile north of Goshen, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Pulaski
- When
- February 2, 4:00 AM EST to February 3, 11:00 PM EST
- Where
- Pulaski forecast zone
- Reported by
- Public
- Coordinates
- 41.042, -86.699 (the zone’s center; the record gives no point)
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 13.5 inches of total snow accumulation 1 mile south of Denham, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Kosciusko
- When
- February 2, 4:00 AM EST to February 3, 11:00 PM EST
- Where
- Kosciusko forecast zone
- Reported by
- Public
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 14.5 inches of total snow accumulation at Winona Lake, with 12 to 16 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Lagrange
- When
- February 2, 4:00 AM EST to February 3, 11:00 PM EST
- Where
- Lagrange forecast zone
- Reported by
- Public
- Coordinates
- 41.643, -85.426 (the zone’s center; the record gives no point)
Rain changed over to snow early in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.5 inches of total snow accumulation 1 mile west of Topeka, with with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Noble
- When
- February 2, 4:00 AM EST to February 3, 11:00 PM EST
- Where
- Noble forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.399, -85.417 (the zone’s center; the record gives no point)
Rain changed over to snow early in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.5 inches of total snow accumulation 2 miles north-northwest of Green Center, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, White
- When
- February 2, 5:00 AM EST to February 3, 11:00 PM EST
- Where
- White forecast zone
- Reported by
- Public
- Coordinates
- 40.750, -86.865 (the zone’s center; the record gives no point)
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 14.0 inches of total snow accumulation at Monticello, with 11 to 15 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Fulton
- When
- February 2, 5:00 AM EST to February 3, 11:00 PM EST
- Where
- Fulton forecast zone
- Reported by
- Public
- Coordinates
- 41.047, -86.264 (the zone’s center; the record gives no point)
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 17.0 inches of total snow accumulation at Leiters Ford, with 12 to 17 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Steuben
- When
- February 2, 7:00 AM EST to February 3, 11:00 PM EST
- Where
- Steuben forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.644, -85.001 (the zone’s center; the record gives no point)
Rain changed over to snow early in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.6 inches of total snow accumulation 1 mile east of Salem Center, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Cass
- When
- February 2, 9:00 AM EST to February 3, 11:00 PM EST
- Where
- Cass forecast zone
- Reported by
- Public
- Coordinates
- 40.762, -86.346 (the zone’s center; the record gives no point)
Rain changed over to snow early on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. There was a report of 15.0 inches of total snow accumulation 3 miles southwest of Adamsboro, with 12 to 16 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Miami
- When
- February 2, 9:00 AM EST to February 3, 11:00 PM EST
- Where
- Miami forecast zone
- Reported by
- Public
- Coordinates
- 40.770, -86.045 (the zone’s center; the record gives no point)
Rain changed over to snow late in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 14.0 inches of total snow accumulation at Peru, with with 11 to 15 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, De Kalb
- When
- February 2, 9:00 AM EST to February 3, 11:00 PM EST
- Where
- De Kalb forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.398, -84.999 (the zone’s center; the record gives no point)
Rain changed over to snow during the morning hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 10.0 inches of total snow accumulation 1 mile west-northwest of Fairfield Center, with 10 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Whitley
- When
- February 2, 9:00 AM EST to February 3, 11:00 PM EST
- Where
- Whitley forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 41.139, -85.505 (the zone’s center; the record gives no point)
Rain changed over to snow during the morning hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 15.2 inches of total snow accumulation 5 miles south of Columbia City, with 12 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Wabash
- When
- February 2, 11:00 AM EST to February 3, 11:00 PM EST
- Where
- Wabash forecast zone
- Reported by
- Public
- Coordinates
- 40.846, -85.794 (the zone’s center; the record gives no point)
Rain changed over to snow late in the morning on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 11.0 inches of total snow accumulation 1 mile northeast of North Manchester, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Huntington
- When
- February 2, 11:00 AM EST to February 3, 11:00 PM EST
- Where
- Huntington forecast zone
- Reported by
- Public
- Coordinates
- 40.829, -85.488 (the zone’s center; the record gives no point)
Rain changed over to snow during the late morning hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 12.0 inches of total snow accumulation 1 mile northeast of Huntington, with 10 to 13 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Allen
- When
- February 2, 1:00 PM EST to February 3, 11:00 PM EST
- Where
- Allen forecast zone
- Reported by
- Public
- Coordinates
- 41.091, -85.067 (the zone’s center; the record gives no point)
Rain changed over to snow during the early afternoon hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 13.4 inches of total snow accumulation 1 mile southeast of New Haven, with 10 to 14 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Wells
- When
- February 2, 1:00 PM EST to February 3, 11:00 PM EST
- Where
- Wells forecast zone
- Reported by
- Public
- Coordinates
- 40.729, -85.221 (the zone’s center; the record gives no point)
Rain changed over to snow during the early afternoon hours of February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 10.1 inches of total snow accumulation 1 mile southwest of Bluffton, with 8 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Grant
- When
- February 2, 1:00 PM EST to February 3, 11:00 PM EST
- Where
- Grant forecast zone
- Reported by
- Public
- Coordinates
- 40.516, -85.655 (the zone’s center; the record gives no point)
Rain changed over to snow early in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 10.0 inches of total snow accumulation 1 mile south of Swayzee, with 8 to 12 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Blackford
- When
- February 2, 1:00 PM EST to February 3, 11:00 PM EST
- Where
- Blackford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.474, -85.325 (the zone’s center; the record gives no point)
Rain changed over to snow early in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. There was a report of 7.6 inches of total snow accumulation at Hartford City, with 7 to 9 inches common across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Adams
- When
- February 2, 5:00 PM EST to February 3, 11:00 PM EST
- Where
- Adams forecast zone
- Reported by
- Public
- Coordinates
- 40.746, -84.937 (the zone’s center; the record gives no point)
Rain changed over to snow late in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. Total Snow accumulations ranged between 8 and 12 inches across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
Winter Storm, Jay
- When
- February 2, 5:00 PM EST to February 3, 11:00 PM EST
- Where
- Jay forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.438, -85.006 (the zone’s center; the record gives no point)
Rain changed over to snow late in the afternoon on February 2nd, with periods of moderate to heavy snow continuing through the late evening hours of February 3rd. Winds also picked up on February 3rd which led to significant blowing and drifting. Total snow accumulations ranged between 7 and 9 inches across the county. There were slide-offs and accidents across the area, with school and several businesses closed due to the heavy snow and blowing snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Texas, February 2 to 3, 20223 deaths · $70,000 · 22 events
- Cold in Arizona, February 2 to 3, 20222 deaths · 2 events
- Winter Storm and Sleet in Texas, February 2 to 3, 20221 death · 6 injured · 22 events
- Winter Storm and Extreme Cold in Texas, February 2 to 4, 20221 death · 16 events
- Ice Storm and Winter Storm in Kentucky, February 2 to 3, 2022$275,000 · 22 events
- Winter Storm and Heavy Snow in Arkansas, February 2 to 4, 202240 events
- Winter Storm in Indiana, February 2 to 4, 202239 events
- Heavy Rain in American Samoa, February 2 to 3, 2022$50,000 · 1 event
- Strong Wind in Arizona, February 2, 2022$50,000 · 1 event
- Ice Storm and Winter Storm in Ohio, February 2 to 4, 202232 events
- Winter Storm in Ohio, February 2 to 4, 202229 events
- Winter Storm in Indiana, February 2 to 3, 2022$25,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 995804, 995806, 995803, 995814, 995819, 995808, 995821, 995831, 995834, 995809, 995811, 995832, 995810, 995828, 995835, 995836, 995827, 995838, 995837, 995839, 995842, 995843, 995841, 995844.